Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 3, Pages 443-450
http://dx.doi.org/10.1155/S0161171297000604

Convergence in mean of weighted sums of {an,k}-compactly uniformly integrable random elements in Banach spaces

Department of Mathematical Analysis, University of Sevilla, Sevilla, Spain

Received 23 October 1995; Revised 14 March 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ordóñez Cabrera, “Convergence in mean of weighted sums of {an,k}-compactly uniformly integrable random elements in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 3, pp. 443-450, 1997. https://doi.org/10.1155/S0161171297000604.